Journal of Symbolic Logic

Review: Martin Gardner, Logic Machines

Alonzo Church

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic Volume 17, Issue 3 (1952), 217.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183731459

JSTOR
links.jstor.org

Citation

Church, Alonzo. Review: Martin Gardner, Logic Machines . J. Symbolic Logic 17 (1952), no. 3, 217. https://projecteuclid.org/euclid.jsl/1183731459.


Export citation